# SDR EPUA20150428003

- Difficulty date: April 28, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N404GV
- Make and model: Beech 1900C
- Aircraft serial: UC154
- Aircraft time: 32,336 hours, 44,151 cycles
- Engine: Pwa PT6A65B
- Engine time: 5,002 hours, 17,930 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 3040637
- Condition: Chafed
- Location: Lt Engine
- Part time: 5,002 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A FLEET CAMPAIGN DIRECTIVE INSPECTION, DUE TO A PREVIOUS FAILURE IN WHICH THE ENG LOST POWER & LEAKED FUEL, THE LT ENG WAS FOUND TO HAVE A CHAFED ENG FUEL TUBE, PN 3040637.  DUE TO THE LEVEL OF CHAFING THE FUEL TUBE NEEDED TO BE REPLACED.  THE FUEL TUBE WAS FOUND TO BE CONTACTING THE STARTER GEN COOLING DUCT.  WE ELECTED TO INCORPORATE OPTIONAL, SB 13250R1, THAT ADDRESSES THIS POTENTIALLY DANGEROUS CONDITION.
